# SDR AUS20040056

- Difficulty date: January 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Part number: 35825145
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL SHIMMY DAMPER END CAP RETAINING CIRCLIP MISSING.
